# SDR SWAA2017072515238

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE PANEL WEB CRACKED AT UPPER CORNER AT INBOARD AND OUTBOARD MAIN FLAP.  R & R THE WEB IAW SRM.
